# SDR DALA2021020200623

- Difficulty date: February 1, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 50,721 hours, 34,218 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING. SEALANT MISSING/CRACKED WITH ATTACH HARDWARE RUSTY. OUTBOARD WING FLAP HINGE CONNECTION POINT. -MARKED- REPAIRED WORN FLAP HINGE PER PRI 589529-14 REV 1 AND PER ER/A 589529-14. (LP #1720421 )
